# SDR ASAA2019112531426

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,648 hours, 15,144 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176N26
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 40,736 hours, 11,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 ABLE TO RECEIVE SELCAL AND VOICE BUT APPEARS UNABLE TO TRANSMIT. WE DID HEAR TONE WHEN TUNING, HF 2 WORKS FINE,. GROUNDED - YES. REMOVED & REPLACED #1 HF TRANSCEIVER B737-800 AMM 23-11-21 PULLED & RESET 1 ASSOCIATED C.B. OPS CHECK NORMAL.
